# SDR ASOA201000604

- Difficulty date: April 20, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N859AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7421
- Aircraft time: 23,997 hours, 20,176 cycles
- Engine: Ge CF343B1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAILS BETWEEN FS 559.00+80 AND RBL 27 ARE CORRODED.  R & R SEAT RAILS IAW AMM 53-01-11-000-802 SUBTASK PROC 53-10-11-020-002 B1-3 & 53-01-11-420-001 B1-8.
